# SDR 2A6D20240425009

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N11FQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7571
- Aircraft time: 9,295 hours, 11,581 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 6,850 hours, 2,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 350A23075020
- Condition: Corroded
- Location: Fuselage
- Part time: 9,295 hours, 11,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON THE FWD UPPER SKIN MEASURED TO BE APPROXIMATELY 0.80” X 0.60” X 0.003”
